# SDR DALA1024620617

- Difficulty date: August 25, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 75,955 hours, 37,564 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 680, LBL 3.  INSTALLED REPAIR ANGLES IAW ER/A 481634-14.
